# SDR SWAA001018

- Difficulty date: June 3, 2000
- Submitted: June 16, 2000
- Operation: Air carrier
- Aircraft: N690SW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23783
- Aircraft time: 39,594 hours, 32,550 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Part number: 6545409
- Condition: Cracked
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SERVICE CHECK, FOUND LT W/W PRESSURE WEB CRACKED, BS 663, LBL 33.  REPAIRED WEB PER TI-353-046.
